Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 2; Page(s) 117 To 125.
 
Paper: 

New Results on Monotonicity

 
 
Author(s):  Mirsaney Z.S., Rezaie M.*
 
* Department of Mathematics. University of Isfahan. Isfahan, Iran
 
Abstract: 
Debrunner and Flor Theorem can be extended to arbitrary θ-monotone operators. This generalization provides some tools for further analysis of the θ-monotone operators, which allows us for establishing some key facts related to domains and ranges of θ-maximal monotone operators.
 
Keyword(s): θ-maximal monotone,Debrunner and Flor theorem
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 30
 
Latest on Blog
Enter SID Blog